Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Took laxative. Had small bowel movement, constipation. Passing frequent liquid stools with blooody mucous. Matter of concern?

last thur, fri, & sat i took a laxative, sunday night I had bad cramps and went very little small skinny bowl movement, I havent gone all week then this morning I had liquid bowl movements about 15, then later in the day I thought i went but when i looked it was bloody mucus , should i be concerned??? thanks anyways I cant pay I dont even have insurance
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

Yes sir, this indeed is a cause of concern. It appears you have a case of constipation with some underlying cause. From the presentation, it appears as though that this could be related to irritable bowel syndrome (IBS).

This of course is just an assumption, and will have to diagnosed/ruled out. Please do not self-medicate yourself and if possible visit a doctor for an elaborate evaluation. Once a diagnosis is reached, your doctor can treat you accordingly. If this is indeed IBS, then the treatment regimen rarely involves the use of laxatives.

All other causes of constipation will have to be ruled out once IBS has been ruled out.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Wed, 20 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor